# SDR RAIA00311281

- Difficulty date: November 5, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 12,506 hours, 11,397 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5291-BGM- SERVICE DOOR OPEN INDICATION.  MAINTENANCE DEFERRED PER MEL 52-70-00.  SUBSEQUENTLY, CLEARED DMI, OPS CHECK SERVICE DOOR WARNING SYSTEM, OPS CHECK OKAY.
